Journal of Symbolic Logic

Non-genericity phenomena in ordered Fraïssé classes

Konstantin Slutsky

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show that every two-dimensional class of topological similarity, and hence every diagonal conjugacy class of pairs, is meager in the group of order preserving bijections of the rationals and in the group of automorphisms of the ordered rational Urysohn space.

Article information

Source
J. Symbolic Logic, Volume 77, Issue 3 (2012), 987-1010.

Dates
First available in Project Euclid: 13 August 2012

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1344862171

Digital Object Identifier
doi:10.2178/jsl/1344862171

Mathematical Reviews number (MathSciNet)
MR2987147

Zentralblatt MATH identifier
1257.03058

Subjects
Primary: Primary 22F50; Secondary 03C13

Keywords
automorphisms of rationals Urysohn space topological similarity

Citation

Slutsky, Konstantin. Non-genericity phenomena in ordered Fraïssé classes. J. Symbolic Logic 77 (2012), no. 3, 987--1010. doi:10.2178/jsl/1344862171. https://projecteuclid.org/euclid.jsl/1344862171


Export citation

References

  • W. Hodges Model theory, Cambridge Univ. Press.,1993.
  • A. S. Kechris, V. G. Pestov, and S. Todorcevic Fraïssé limits, Ramsey theory, and topological dynamics of automorphism groups, Geometric and Functional Analysis, vol. 15(2005), no. 1, pp. 106–189.
  • A.S. Kechris and C. Rosendal Turbulence, amalgamation and generic automorphisms of homogeneous structures, Proceedings of the London Mathematical Society, vol. 94(2007), pp. 349–371.
  • J. Melleray Topology of the isometry group of the urysohn space, Fundamenta Mathematicae, vol. 207(2010), no. 3, pp. 273–287.
  • C. Rosendal The generic isometry and measure preserving homeomorphism are conjugate to their powers, Fundamenta Mathematicae, vol. 205(2009), no. 1, pp. 1–27.
  • S. Solecki Extending partial isometries, Israel Journal of Mathematics, vol. 150(2005), pp. 315–332.
  • J. K. Truss On notions of genericity and mutual genericity, Journal of Symbolic Logic, vol. 72(2007), pp. 755–766.